# SDR AALA201705189002

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT ATTENDANT REPORTED A CHEMICAL ODOR IN THE FORWARD PART OF THE CABIN DURING LANDING, APPROACH, AND TAXI,  IN THE AFT F/A JUMPSEAT AREA. TROUBLESHOOT CABIN AIR QUALITY. NO ODOR NOTED, NO 30 DAY HISTORY. ACFT OK FOR SERVICE.
